# SDR SWIA202158327

- Difficulty date: April 7, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9.00 PRESSURE FLOOR-SUPPORT BEAM CHANNEL BETWEEN FS 409.00+128 TO FS 559.00 HAS APPROX. 71 CORROSION LOCATIONS (MARKED WITH GREASE PENCIL).     (C-CHECK RO 5/20/2021)    REPAIRED PRESSURE FLOOR SUPPORT BEAM CHANNEL BETWEEN FS409.00+118 TO FS559.00+10 RBL9 IAW REO 601R-53-41-2904 REV -- DATE 2021-05-05 STEPS. 1-16 ( SEE CONTINUATION FOR FURTHER DETAILS). COMPLIED WITH TASK CARD 51-900-1003-SKY.
